Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20
  1. #1
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496

    OMG what the ****?! i fainted! help guys. (CLEN)

    Yo guys here's the thing, i started taking Clen 3 days ago, i took 40mcg the first day (didnt really feel anything except maybe minor shakes), 2nd day i took 60 and same feeling.
    On the 3rd day for some reason i bumped it up to 100mcg and felt fine but at different times during the day some shakes and fast heartbeat but nothing serious..
    ...I woke up 1 hour ago feeling a pain in my right nut! so i quickly jumped out of bed and went to the bathroom, started feeling dizzy and the next thing i know i'm laying on the ****ing ground!!!
    I drank some water and ate an apple and now i'm perfectly fine but the pain still comes and goes..

    Just so u know this has happened to me a few months back but without the nut pain, i also vomited that time and it was much more serious!
    What could be the problem? Maybe because i took too much? diet problems? not enough water?..
    What do u suggest i do? take just 80mcg today and see how it goes?
    p.s: i know that dizziness is a side effect and i've done much research before taking the Clen but never read about anything like this.

    Please reply. Thanks. Respect.
    Last edited by MaNofSteeL; 10-02-2004 at 12:12 AM.

  2. #2
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    i doubt 1oomcg's of clen will do that because it is not really that much. it can happen if your dieting and have not eaten enough. but im not a doctor. if i were you i would go see a doctor and tell him about it. its definatly not normal to faint twice.

  3. #3
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    bump.
    57 views and 1 reply?...i would reply if it were one of u guys..

  4. #4
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    Location
    In the Fog with birddog
    Posts
    725
    The only thing I'm going to suggest to you bro...is...If you get that dizzy feeling again...go down to one knee asap & breath deeply (don't wait a second)...or you will crash & burn & do the funky chicken too....^^^

  5. #5
    Matrix78's Avatar
    Matrix78 is offline Associate Member
    Join Date
    Oct 2003
    Location
    Warren, MI
    Posts
    490
    it could be the fact that you "quickly jumped up" since you heart rate is up a lil and all those other fun things that come with clen , you probably had a lack (or excess i dont remember which) of blood in your head when you jumped up and it took a sec to hit ya before your body reacted. same thing if some one not on clen would of had been say bent over then quickly stood up right that same light headed feeling you get

  6. #6
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Yea my parents said the same things too.
    but what about the pain in my nut?...i mean wt the hell...is that normal or what?

  7. #7
    Matrix78's Avatar
    Matrix78 is offline Associate Member
    Join Date
    Oct 2003
    Location
    Warren, MI
    Posts
    490
    i dunno about that i've nevewr had any pains in my nuts when on clen maybe ya just had to pee real bad? seriously tho i dont knwo on that one

  8. #8
    bulldawg_28's Avatar
    bulldawg_28 is offline Senior Member
    Join Date
    May 2003
    Location
    Do yoga not steroids!!!
    Posts
    1,439
    I've heard that clen can cause testicular atrophy, but I'm not sure. If this keeps up then go see a doc.

  9. #9
    paulastone's Avatar
    paulastone is offline Member
    Join Date
    Nov 2001
    Location
    ottawa, canadian monkey
    Posts
    573
    maybe your a diabetic and you dont know. you ate an apple and felt better? could be your diet if you low on carbs and stuff. go to your doctor and make him check your blood sugar! cant hurt to ask him ya know
    be safe and good luck

  10. #10
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by Matrix78
    i dunno about that i've nevewr had any pains in my nuts when on clen maybe ya just had to pee real bad? seriously tho i dont knwo on that one
    Yea that's probably it..
    I took 120mcg about 2 hours ago and the shakes have increased..
    I just hope everything will be fine.
    Thanks again.

  11. #11
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by paulastone
    maybe your a diabetic and you dont know. you ate an apple and felt better? could be your diet if you low on carbs and stuff. go to your doctor and make him check your blood sugar! cant hurt to ask him ya know
    be safe and good luck
    NO bro i'm DEFINATELY NOT diabetic.
    But yes i was low on carbs..

  12. #12
    bignatt's Avatar
    bignatt is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    in FL (former Masshole)
    Posts
    2,431
    The pain in your right nut could have been from wacking it to much

  13. #13
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    are you on anything else cause i know after i piss i get some pain there when on tren . not actually in my nuts but right below.

  14. #14
    edmen2's Avatar
    edmen2 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    juiceville
    Posts
    2,040
    Quote Originally Posted by Jackman
    are you on anything else cause i know after i piss i get some pain there when on tren. not actually in my nuts but right below.
    i get the same thing when on tren but never had nut pain while on clen . the fainting was probably a combination of jumping out of bes to fast and being on an empty stomach. also have u checked ur b/p hyper and hypotension can cause fainting spells.

  15. #15
    dieseL atC's Avatar
    dieseL atC is offline Member
    Join Date
    Feb 2004
    Location
    free crack giveaway
    Posts
    771
    I'm on 190mcg right now and having no probs.. maybe you just don't react well to the clen ? But at that low a dose I don't think it would be the clen that's causing it. Do you have any other health issues?

  16. #16
    DOUGTM1SS is offline Associate Member
    Join Date
    May 2002
    Location
    3rd Planet from the Sun
    Posts
    389
    The Pain Down Below Could Possibly Be A Hernia Or Be It A Small One Getting Worse, I Would Get It Checked Out, Before It Gets To Serious, Anything That Wakes You Up From A Sound Sleep Should Be Seen By A Md

  17. #17
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by DOUGTM1SS
    The Pain Down Below Could Possibly Be A Hernia Or Be It A Small One Getting Worse, I Would Get It Checked Out, Before It Gets To Serious, Anything That Wakes You Up From A Sound Sleep Should Be Seen By A Md
    Someone else told me the same thing but so far no pain and i'm up to 140mcg.
    What's Hernia exactly? is it serious?

    Also i'm healthy and i dont have any health problems nor am i taking anything else except the Clen and a Multi.

  18. #18
    DOUGTM1SS is offline Associate Member
    Join Date
    May 2002
    Location
    3rd Planet from the Sun
    Posts
    389
    MAN OF STEEL if you don't know what a HERNIA is you would know when you try to lift something anything and your nut(s) move northward to a very unhealthy position,
    ussually requires surgery and a long recuperation depending on the individual

  19. #19
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by DOUGTM1SS
    MAN OF STEEL if you don't know what a HERNIA is you would know when you try to lift something anything and your nut(s) move northward to a very unhealthy position,
    ussually requires surgery and a long recuperation depending on the individual
    Haha yea i simply didn't know what its called in english.
    Now i'm sure i dont have a Hernia, i know it, but gona see a doc anyways.

  20. #20
    Join Date
    Sep 2004
    Posts
    10,925
    no reason to shake on clen ...your taking to much to fast ...the nut thing is totally unrelated

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •